# SDR AU960546

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contam-Metal
- Location: T Engine Oil Sys
- Stage of operation: LD
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE OIL SYSTEM CHIP DETECTOR CONTAMINATED WITH METAL
